# SDR DXTA200702511

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,415 hours, 6,094 cycles
- Engine: Pwa JT15D5
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 701700081161
- Part serial: 97010933
- Condition: Inoperative
- Location: Fwd Avionics Bay
- Part time: 7,415 hours, 6,094 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COPILOT'S PFD SHOWED RED X'S ON ASI, ALT, AND VSI DURING TAKEOFF ROLL.   REMOVED AND REPLACED THE COPILOTS IC-600 WITH EXCHANGE.  PERFORMED OPERATIONAL TEST.  OPERATION TESTS  GOOD. WORK DONE IAW CESSNA 560 MM CH 34-23-02.
